On the broadening of the vortex width in a long Josephson tunnel junction

K. Enpuku, K. Yoshida, F. Irie

Research output: Contribution to journalArticlepeer-review

Abstract

A solution is obtained for a vortex in a long Josephson junction, satisfying boundary conditions on the junction edges. The vortex is shown to broaden remarkably with the decrease of the junctionwidth when the field distribution in free space is two dimensional.

Original languageEnglish
Pages (from-to)42-44
Number of pages3
JournalPhysics Letters A
Volume72
Issue number1
DOIs
Publication statusPublished - Jun 11 1979

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'On the broadening of the vortex width in a long Josephson tunnel junction'. Together they form a unique fingerprint.

Cite this